advertisement
Question
Posted by: Anxious | 2008/10/14

Wellbutrin &  Zopax 1mg

I have been diagnosed with Major Depression due to loss of three family members due to suicide. The last being my husband. I have been prescribed many types of anti-depressants and tranquilizers over the past 5 years. I have been on Wellbutrin (twice daily) and zopax 1mg (three times daily). I did not react well on the wellbutrin and my GP added Lorien 20mg(1 in the morning). After 5 months I can honestly say that I feel worse and anxious the whole time. I am a widow and single mom to my daughter(9) and son (18). I use all my energy just to cope and tend to want to sleep rather than being awake. I drink adcodols with my zopax to help me sleep. I know this is bad but I just haven' t got the energy to do anything. I started therapy but battle to express myself and then I stopped. I don' t want to feel the way I feel as I am just breathing and not living life. I am 41 years of age and has always been a very giving person, hence always try and help when asked because I cannot say no.

Please help me to understand what this medication is doing to me and what would be my best option to eventually get better and live a better life.

Thanking you sincerely,


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I think you deserve a second opinion, and should see a good local psychiatrist ( specialist ) for a full re-assessment and a discussion of all treatment options. Counselling of the Cognitive-Behaviour therapy ( CBT ) form helps greatly with Depression. I wonder to what extent a significant part of the problem may be Grief ( which does not respond to antidepressants ) rather than Depression. The shrink would need to clarify the cause of your sleep problems, and find a better solution than adcodol. With chronic use it has numerous significant risks, including dependency, both on the sedative component, and the codeine ( which can also cause constipation, and is related to morphine ).
GP's try their best to help, but if things are not working out well, see the appropriate specialist ( the psychiatrist ) for a full re-assessment and a new treatment plan, including a way for deal with the sleeping problems and to gradually come off the Adcodol

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement